# SDR AALA20030809

- Difficulty date: July 15, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N668AA
- Make and model: Boeing 757223
- Aircraft serial: 25333
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG ACCOMPLISHMENT OF ENGINEERING REQUEST TO CHECK GIRT BAR SPRINGS AT EACH PASSENGER DOOR POSITION, ONE GIRT BAR SPRING NEEDS REPLACEMENT.  REPLACED ONE GIRT BAR SPRING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
